MathSciNet Relay Station
MathSciNet bibliographic data
MR298940 65D30
Johnson, L. W.; Riess, R. D. Minimal quadratures for functions of low-order continuity. Math. Comp. 25 (1971), 831–835.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement